# SDR CA150213002

- Difficulty date: February 11, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr BD7001A10
- Engine: Rroyce BR700710A220
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTED THAT AFTER TAKEOFF OUT OF KONT CLIMBING OUT OF FL 180 THEY HEARD A LOUD BANG ON RIGHT ENGINE AND NOTICED N1 ON RIGHT ENGINE DROP TO HALF OF LEFT ENGINE AND FELT THE A/C YAW. HAPPENED VERY QUICK AND THEN EVERYTHING CAME BACK TO NORMAL REST OF FLIGHT.INVESTIGATION ONGOING .
